# SDR AALA201705049008

- Difficulty date: April 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53112191203
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY LOWER SILL AT STRINGER 23R BETWEEN FRAMES 16 AND 20. REPLACED LOWER SILL IAW SRM 51-72-11 AND DRAWING D53112191 AND D53112.
